# SDR AALA200820046

- Difficulty date: November 3, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 43,723 hours, 14,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Zone 100
- Part time: 43,723 hours, 14,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK PLATE CORRODED.  INSTALLED REPAIR DOUBLER IAW SRM 53-60-51-2R.
